Alert archive / Tennessee / Special Weather Statements in 2021
Special Weather Statement, NWS Nashville, TN
NWS Nashville, TN issued this special weather statement at Oct 3, 2021, 8:29 AM CDT for Cheatham County, Robertson County, Tennessee. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 3, 2021, 8:29 AM CDT (13:29 UTC)
- Expired
- Oct 3, 2021, 9:00 AM CDT
- In force
- 31 min
- Issued by
- NWS Nashville, TN
- Hail
- 0.00 in
- Wind
- 40
Counties Cheatham County, TN, Robertson County, TN
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 1.5 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 528 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 624 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted.
216
WWUS84 KOHX 031329
SPSOHX
Special Weather Statement
National Weather Service Nashville TN
829 AM CDT Sun Oct 3 2021
TNZ007-025>027-031400-
Robertson TN-Dickson TN-Davidson TN-Cheatham TN-
829 AM CDT Sun Oct 3 2021
...A strong thunderstorm will impact portions of northwestern
Davidson, northeastern Dickson, Cheatham and southwestern Robertson
Counties through 900 AM CDT...
At 829 AM CDT, Doppler radar was tracking a strong thunderstorm near
Ashland City, moving northeast at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Springfield, Ashland City, Greenbrier, Coopertown, Joelton, Pleasant
View, Cheatham Dam, Beaman Park and Whites Creek.
This includes Interstate 24 between mile markers 19 and 41.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3627 8677 3612 8727 3636 8727 3639 8723
3641 8720 3641 8718 3643 8717 3642 8716
3642 8715 3643 8715 3659 8686
TIME...MOT...LOC 1329Z 236DEG 32KT 3627 8715
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$
BarnwellWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Oct 3, 6:32 AM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, Oct 3, 6:32 AM CDT, 1 hour 57 minutes before
Area Forecast Discussion National Weather Service Nashville TN 632 AM CDT Sun Oct 3 2021 .UPDATE... FOR 12Z AVIATION DISCUSSION. && .DISCUSSION... A shortwave trough axis is currently centered over western Missouri into the Ozarks. Closer to home, a few showers with some heavy downpours are moving across the eastern half. Models show widespread showers and storms will work across the area today as the trough axis approaches. Precipitable water values will be around the 95th percentile leading to some heavy downpours. The activity will be progressive enough that flooding will not be a major concern. There should be enough cloud cover during the day to limit the instability and any strong storm chances. Drier air will slide into the area this evening bringing rain chances to an end from west to east. Enough residual low level moisture will linger for areas of fog to develop after midnight. On Monday, a bulk of upper level energy will be diving south out of the northern plains with a closed low developing over Arkansas by the evening. Rain chances will be lower on Monday relative to today, but a couple scattered showers or storms will be possible. The closed low will be around the Mississippi Delta region on Tuesday with a slug of moisture lifting north on the eastern side of the low. This will ramp up rain and storm chances in our area Tuesday afternoon through Wednesday morning. The global models slowly lift the upper low to the northwest on Wednesday. The Euro leaves our area in a dry slot for most of the day on Wednesday, while the GFS continues to have ample moisture for us to work with. Rain chances continue on Thursday as the low slowly drags northward. It looks like rain chances end on Friday as the general large trough axis is east of the area. High temperatures this week will be in the 70s with lows in the upper 50s to lower 60s. && .AVIATION... 12Z TAF DISCUSSION. Radar trends indicate -SHRA and isolated -TSRA activity will increase during the early part of the forecast period. Still are expecting just isolated VCTS at all sites, with steady -SHRA to SHRA until after 00Z when the frontal passage will make its way through the mid-state. Amendments will likely be needed for any stronger storms due to possible MVFR VIS and CIGS. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......Reagan AVIATION........05
Hazardous weather outlook, Oct 3, 5:02 AM CDT, 3 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 502 AM CDT Sun Oct 3 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-041015- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 502 AM CDT Sun Oct 3 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 10
In the hours before
Special weather statement, Oct 3, 8:29 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Nashville TN
829 AM CDT Sun Oct 3 2021
TNZ007-025>027-031400-
Robertson TN-Dickson TN-Davidson TN-Cheatham TN-
829 AM CDT Sun Oct 3 2021
...A strong thunderstorm will impact portions of northwestern
Davidson, northeastern Dickson, Cheatham and southwestern Robertson
Counties through 900 AM CDT...
At 829 AM CDT, Doppler radar was tracking a strong thunderstorm near
Ashland City, moving northeast at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Springfield, Ashland City, Greenbrier, Coopertown, Joelton, Pleasant
View, Cheatham Dam, Beaman Park and Whites Creek.
This includes Interstate 24 between mile markers 19 and 41.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3627 8677 3612 8727 3636 8727 3639 8723
3641 8720 3641 8718 3643 8717 3642 8716
3642 8715 3643 8715 3659 8686
TIME...MOT...LOC 1329Z 236DEG 32KT 3627 8715
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
BarnwellThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 3, 8:41 AM CDT | Areal Flood Advisory | OHX | Cheatham, Dickson, Hickman, Houston, Humphreys, Montgomery and 1 more | 2 hr |
| Oct 3, 1:05 PM CDT | Areal Flood Advisory | OHX | Putnam | 3 hr |
| Oct 3, 1:52 PM CDT | Areal Flood Advisory | OHX | Davidson | 113 min |
Nearby
Special Weather Statements in Tennessee, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.